I have Graves disease and just experienced a coronary artery spasm. When I first experienced this, I was hospitalized (in July), given a heart cath (no blockages) and meds. During the spasm today my blood pressure elevated from 130/81 up to 183/93 at it's peak. Has anyone experienced these types of blood pressure peaks during a spasm? Since I have Graves disease, I have been prescribed the following meds - 500mg niacin once daily, Isosorb (Imdur) 60mg (extended release) once daily (once I take an Imdur, the spasm subsides) hydroclorot 25mg once daily, Lipitor 10mg once daily and Methimazol (Tapazole for thyroid) 10mg twice daily. If anyone out there has experienced this, please let me know and let me know what your dr is telling you about this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.